Publications (20) Publications in which a researcher has participated

2023

  1. Certain endomorphism rings of local cohomology modules and Lyubeznik numbers

    International Journal of Algebra and Computation, Vol. 33, Núm. 4, pp. 769-786

  2. On the Infinitely Generated Locus of Frobenius Algebras of Rings of Prime Characteristic

    Acta Mathematica Vietnamica

  3. Vanishing of local cohomology and set-theoretically Cohen–Macaulay ideals

    Rendiconti del Circolo Matematico di Palermo, Vol. 72, Núm. 7, pp. 3305-3323

2021

  1. Of limit key polynomials

    Illinois Journal of Mathematics, Vol. 65, Núm. 1, pp. 201-229

2020

  1. Approximation results of Artin-Tougeron-type for general filtrations and for Cr-equations

    Journal of Pure and Applied Algebra, Vol. 224, Núm. 12

  2. On some local cohomology spectral sequences

    International Mathematics Research Notices, Vol. 2020, Núm. 19, pp. 6197-6293

  3. The level of pairs of polynomials

    Communications in Algebra, Vol. 48, Núm. 10, pp. 4235-4248

2019

  1. A Koszul complex over skew polynomial rings

    Communications in Algebra, Vol. 47, Núm. 7, pp. 2904-2919

  2. Frobenius and Cartier Algebras of Stanley–Reisner Rings (II)

    Acta Mathematica Vietnamica, Vol. 44, Núm. 3, pp. 571-586

  3. The TestIdeals package for Macaulay2

    Journal of Software for Algebra and Geometry, Vol. 9, Núm. 2, pp. 89-110

2016

  1. An algorithm for constructing certain differential operators in positive characteristic

    XV Encuentro de Álgebra computacional y aplicaciones: EACA 2016

  2. On some local cohomology spectral sequences

    Trends in Mathematics

2014

  1. An algorithm for producing F-pure ideals

    Archiv der Mathematik, Vol. 103, Núm. 5, pp. 421-433

  2. An algorithm for producing F-pure ideals

    Encuentros de Algebra Computacional y aplicaciones: Barcelona 2014

2012

  1. Frobenius and Cartier algebras of Stanley-Reisner rings

    Journal of Algebra, Vol. 358, pp. 162-177